Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Effexor XR Tinnitus

Posted by nomde on January 10, 2005, at 12:35:45

In reply to Re: Side Effect- Liver Damage (Effexor Cymbalta) absolute, posted by Wildflower on December 17, 2004, at 11:43:21

Last week I started Effexor XR 37.5mg one a day.
On day three my ears started ringing and although now not quite as loud it is still with me even though I stopped taking it.


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:nomde thread:13781
URL: http://www.dr-bob.org/babble/20050108/msgs/440122.html